×

Absolute Baire sets. (English) Zbl 0153.24503


MSC:

54C50 Topology of special sets defined by functions

Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Leonard Gillman and Melvin Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. 82 (1956), 366 – 391. · Zbl 0073.09201
[2] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[3] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[4] Melvin Henriksen and J. R. Isbell, Some properties of compactifications, Duke Math. J. 25 (1957), 83 – 105. · Zbl 0081.38604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.